You are not logged in.

On the permutation behaviour of Dickson polynomials of the second kind

Coulter, Robert S. and Matthews, Rex W. 2002, On the permutation behaviour of Dickson polynomials of the second kind, Finite fields and their applications, vol. 8, no. 4, pp. 519-530, doi: 10.1006/ffta.2002.0361.

Attached Files
Name Description MIMEType Size Downloads

Title On the permutation behaviour of Dickson polynomials of the second kind
Author(s) Coulter, Robert S.
Matthews, Rex W.
Journal name Finite fields and their applications
Volume number 8
Issue number 4
Start page 519
End page 530
Publisher Academic Press
Place of publication Maryland Heights, MO
Publication date 2002-10
ISSN 1071-5797
1090-2465
Summary The known permutation behaviour of the Dickson polynomials of the second kind in characteristic 3 is expanded and simplified.
Language eng
DOI 10.1006/ffta.2002.0361
Field of Research 010101 Algebra and Number Theory
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2002, Elsevier Science (USA)
Persistent URL http://hdl.handle.net/10536/DRO/DU:30001751

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 297 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 07 Jul 2008, 08:05:42 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.